How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Phil, MD Your Own Question

Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 53109
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

MY MOTHER IS 85 AND HAS BEEN EXPERIENCING SYMTOMS OF SLIGHT

Customer Question

MY MOTHER IS 85 AND HAS BEEN EXPERIENCING SYMTOMS OF SLIGHT DIZZYNESS, FUZZY HEAD, LOSS OF APPETITE. SHE IS ON NUMEROUS MEDICATIONS BUT HAS BEEN WELL UP TO THE PAST 2 WEEKS. SHE HAS RECENTLY BEEN DIAGNOSED WITH HYPERTENSION AND ATRIAL FIBRILLATION.
Submitted: 10 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 10 months ago.
what new meds if any is she on?
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 53109
Experience: Cardiology Expert
Dr. Phil, MD and other Cardiology Specialists are ready to help you
Customer: replied 10 months ago.
LIPITOR {ATORVASTATIN} 20MGS
BISOPROLOL 2.5 MGS
AMLOPIDINE 5 MGS
WARFARIN 4/3MGSMEDICATIONS SHE HAS TAKEN FOR SOME TIME
GABAPENTIN 300MGS X 3 TIMES DAILY
CARBAMAZAPINE {TEGRATOL 100 MG X 3 TIMES DAILY THESES ARE BOTH TAKEN FOR TRI GEMINAL NEURALGIAAMITRIPYYLINE 10 MGS NOCTE FOR MIGRAINES.SHE WAS ALSO RECENTLY STARTED ON DOXASOSIN BUT THIS WAS DISCONTINUED 3 DAYS AGO AS SHE BECAME VERY BREATHLESS.THANK YOU.
Expert:  Dr. Phil, MD replied 10 months ago.
I'm sure it is related to the new meds.Her BP is probably lowCan you check it?
Customer: replied 10 months ago.
I HAVE CHECKED IT AS I AM A NURSE. IT IS NOT READING LOW IT WAS 140/80 TODAY PULSE 80 IRREGULAR. THANK YOU.
Expert:  Dr. Phil, MD replied 10 months ago.
It could just be a reaction to the meds thenprobably the lipitor
Customer: replied 10 months ago.
DO YOU NOT THINK IT IS DUE TO THE HIGH DOSE OF GABAPENTIN?
Expert:  Dr. Phil, MD replied 10 months ago.
Yes, I do. Too many meds overall if you ask me
Customer: replied 10 months ago.
What do you suggest we do then, which medication should we stop. Thank you.
Customer: replied 10 months ago.
which medications should we stop or reduce. Thank you.
Expert:  Dr. Phil, MD replied 10 months ago.
ask to stop atorva and wean off gabapentin

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • NorthernHeart

    NorthernHeart

    Board Certified MD

    Satisfied Customers:

    37
    Internal Medicine, Gen Cardiology, Nuclear Card, Echocard
< Previous | Next >
  • http://ww2.justanswer.com/uploads/NO/NorthernHeart/2012-9-12_0228_NorthernHeart3.64x64.jpg NorthernHeart's Avatar

    NorthernHeart

    Board Certified MD

    Satisfied Customers:

    37
    Internal Medicine, Gen Cardiology, Nuclear Card, Echocard
  • http://ww2.justanswer.com/uploads/DrSaeedahmed/2010-06-02_195543_88331_2.JPG Dr .Saeed ahmed's Avatar

    Dr .Saeed ahmed

    Doctor

    Satisfied Customers:

    347
    MBBS/FCPS(R)/MRCP U.K(R), Senior Registrar Cardiology
  • http://ww2.justanswer.com/uploads/DU/durranih/2012-7-6_15624_SKMBTC25012070404361.64x64.jpg The Cardiologist's Avatar

    The Cardiologist

    MB MCPS

    Satisfied Customers:

    124
    Staff Cardiologist
  • http://ww2.justanswer.com/uploads/DO/DocPhilMD/2013-8-22_54848_2011122703212phil2.64x64.jpg Dr. Phil, MD's Avatar

    Dr. Phil, MD

    Medical Doctor

    Satisfied Customers:

    255
    Cardiology Expert
  • http://ww2.justanswer.com/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.com/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    276
    Board certified with experience in primary care.
 
 
 

Related Cardiology Questions